# SDR SROM091220141

- Difficulty date: September 12, 2014
- Submitted: September 13, 2014
- Operation: Air carrier
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 6,852 hours, 5,380 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FORWARD ENTRY DOOR LIGHT ILLUMINATED AT 80 KNOTS. REJECTED TAKEOFF, RETURNED TO GATE. INSPECTED AND TESTED FORWARD ENTRY DOOR IAW FAULT ISOLATION MANUAL 52-10-08.  NO FAULTS FOUND.  ACFT RELEASED FOR SERVICE.  SUBSEQUENT FLIGHT REPORTED, NO DISCREPANCIES.
